# SDR AALA951837

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3060819104
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PASSENGER SEAT ROWS 30D AND 31D AND PASSENGER SEAT ROWS 22D AND 23D FOUND INOPERATIVE.  REPLACED BROKEN EMERGENCY FLOOR LIGHT CONNECTORS BY PASSENGER SEATS 30D AND 22D.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
